# SDR AALA20021837

- Difficulty date: December 22, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1592 - EN ROUTE SEA-ORD, AFT EMERGENCY EXIT FLOOR LIGHTS FLICKERED.  LANDED ORD WITHOUT INCIDENT.  REPLACED TWO EMERGENCY EXIT LIGHT BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
